Alert archive / Oregon / Freeze Warnings in 2012

Freeze Warning 3, NWS Pendleton, OR

June 9, 2012Deschutes County, Jefferson County, Wasco County, Oregon

NWS Pendleton, OR issued this freeze warning at Jun 9, 2012, 1:17 PM PDT for Deschutes County, Jefferson County, Wasco County, Oregon. It took effect at Jun 10, 2012, 1:00 AM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2012, 1:17 PM PDT (20:17 UTC)
In effect from
Jun 10, 2012, 1:00 AM PDT
Expired
Jun 10, 2012, 6:01 AM PDT
In force
5 hr
Issued by
NWS Pendleton, OR

Counties Deschutes County, OR, Jefferson County, OR, Wasco County, OR

The radar

The Portland,OR radar (KRTX), 189 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2012-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2012-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WWUS76 KPDT 092017
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
117 PM PDT SAT JUN 9 2012

...VERY WINDY IN THE KITTITAS VALLEY AND THE EASTERN COLUMBIA
RIVER GORGE THROUGH THIS EVENING...

.A STRONG LOW PRESSURE SYSTEM OVER WESTERN IDAHO HAS RESULTED IN A
TIGHT SURFACE PRESSURE GRADIENT. THE TIGHT PRESSURE GRADIENT MEANS
THAT IT WILL BE VERY WINDY IN SOME AREAS. THIS INCLUDES THE
KITTITAS VALLEY AND THE EASTERN COLUMBIA RIVER GORGE. THE WINDS
WILL DIMINISH LATE THIS EVENING. CLEARING SKIES OVER PARTS OF
NORTH CENTRAL AND CENTRAL OREGON WILL ALLOW FOR GOOD RADIATIONAL
COOLING LATE TONIGHT WITH TEMPERATURES FALLING TO BELOW FREEZING.

ORZ042-509-100500-
/O.NEW.KPDT.FZ.W.0003.120610T0800Z-120610T1400Z/
NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER
117 PM PDT SAT JUN 9 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM PDT SUNDAY. 

* TIMING: TEMPERATURES WILL FALL TO BELOW FREEZING AFTER 1 AM AND
  WILL QUICKLY RISE TO ABOVE FREEZING AFTER SUNRISE SUNDAY. 

* LOCATIONS: MAINLY FROM MADRAS SOUTHWARD. THIS INCLUDES
  BEND...REDMOND...SUNRIVER AND PRINEVILLE. 

* TEMPERATURES: EXPECT LOW TEMPERATURES TO RANGE FROM 26 TO 31
  DEGREES.

* IMPACTS: TENDER VEGETATION AND OTHER PLANTS SUSCEPTIBLE TO COLD
  MAY BE DAMAGED BY THE FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ041-WAZ024-026-100500-
/O.CON.KPDT.WI.Y.0023.000000T0000Z-120610T0500Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON...
ELLENSBURG...THORP
117 PM PDT SAT JUN 9 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE THIS AFTERNOON AND PEAK DURING THE
  EARLY EVENING HOURS.

* WINDS: WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 
  50 MPH CAN BE EXPECTED.

* IMPACTS: DRIVERS OF SOME VEHICLES WILL HAVE DIFFICULTY DUE TO 
  THE SUDDEN WIND GUSTS THAT WILL OCCUR. DRIVERS ALONG 
  INTERSTATE 90 THROUGH THE KITTITAS VALLEY AND INTERSTATE 84 
  AND HIGHWAY 14 THROUGH THE EASTERN COLUMBIA RIVER GORGE 
  SHOULD WATCH FOR OTHER DRIVERS WHO MAY NOT BE PREPARED FOR 
  THE SUDDEN WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
120 
WWUS76 KPDT 100434
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
934 PM PDT SAT JUN 9 2012

ORZ041-WAZ024-026-100545-
/O.EXP.KPDT.WI.Y.0023.000000T0000Z-120610T0500Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON...
ELLENSBURG...THORP
934 PM PDT SAT JUN 9 2012

...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING. 

WINDS HAVE DECREASED IN THE KITTITAS VALLEY AND EASTERN COLUMBIA
RIVER GORGE.

$$

ORZ042-509-101245-
/O.CON.KPDT.FZ.W.0003.120610T0800Z-120610T1400Z/
NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER
934 PM PDT SAT JUN 9 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM PDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM PDT SUNDAY. 

* TIMING: TEMPERATURES WILL FALL TO BELOW FREEZING AFTER 1 AM 
  AND WILL QUICKLY RISE TO ABOVE FREEZING AFTER SUNRISE SUNDAY. 

* LOCATIONS: MAINLY FROM MADRAS SOUTHWARD. THIS INCLUDES BEND...
   REDMOND...SUNRIVER AND PRINEVILLE.

* TEMPERATURES: EXPECT LOW TEMPERATURES TO RANGE FROM 26 TO 31 
  DEGREES.

* IMPACTS: TENDER VEGETATION AND OTHER PLANTS SUSCEPTIBLE TO 
  COLD MAY BE DAMAGED BY THE FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
669 
WWUS76 KPDT 101301
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
601 AM PDT SUN JUN 10 2012


ORZ042-509-101415-
/O.CAN.KPDT.FZ.W.0003.000000T0000Z-120610T1400Z/
NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER
601 AM PDT SUN JUN 10 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES WILL BEGIN TO SLOWLY INCREASE ABOVE FREEZING THIS
MORNING AND THE FREEZE WARNING IS CANCELLED. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this freeze warning went out at Jun 9, 10:50 AM PDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 9, 10:50 AM PDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1050 AM PDT SAT JUN 9 2012

UPDATED AVIATION

.UPDATE...AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE INTERIOR NW
WILL CONTINUE TO MOVE EWD TO THE NRN ROCKIES TODAY. A DISTURBANCE ON
THE BACK SIDE OF THE LOW WILL MOVE SEWD ACROSS SE WASHINGTON AND NE
OREGON THIS AFTERNOON AND EVENING BRINGING RAIN SHOWERS...AND SNOW
SHOWERS ABOVE 5000 FEET TO THE NERN CORNER OF THE FORECAST AREA.
FORECAST MODELS HAVE BEEN TRENDING TO THE EAST WITH THIS FEATURE
AND HAVE ADJUSTED THE HIGHER POPS EASTWARD ACCORDINGLY. SURFACE
PRESSURE GRADIENTS ARE STRONG AND THIS WILL RESULT IN WINDY
CONDITIONS BY AFTERNOON. A WIND ADVISORY FOR THE EASTERN GORGE AND
KITTITAS VALLEY HAS BEEN ISSUED. WINDS WILL PEAK EARLY THIS EVENING.
78

&&
AVIATION...18Z TAFS...VFR CONDITIONS WILL OCCUR OVER THE NEXT 24
HOURS AT ALL TAF SITES. WRAP AROUND MOISTURE AND SHORTWAVE SPOKES
ROTATING ON THE BACK SIDE OF THE UPPER LOW OVER NORTHWEST MONTANA
WILL MOVE SOUTH AND EAST ACROSS ALL TAF SITES EXCEPT KBDN AND KRDM
THROUGH 03Z...AFTERWARDS DRYING AND STABILIZATION OF THE ATMOSPHERE
SHOULD DIMINISH THE -SHRA.  WIND GUSTING TO 35KTS WILL PREVAIL
THROUGH 00Z AND THEN DECREASE UNTIL 06Z.  HULL

.PREV DISCUSSION... /ISSUED 527 AM PDT SAT JUN 9 2012/

SHORT TERM...TODAY THROUGH MONDAY. A COLD LOW PRESSURE CENTER NEAR
THE PRINEVILLE AREA EARLY THIS MORNING WAS HANDLED WELL BY ALL OF
THE EARLIER MODEL RUNS.  THIS COLD LOW IS BRINGING NUMEROUS SHOWERS
OVER GRANT AND BAKER COUNTIES. SNOW LEVELS HAVE FALLEN TO AROUND
5000 FEET SO THERE COULD BE ABOUT 2-3 INCHES OF ACCUMULATION BY MID
MORNING. MEANWHILE...ANOTHER LOW ALONG THE MONTANA/ALBERTA BORDER
WILL SOON SPREAD PRECIPITATION INTO NE WASHINGTON...AND
PRECIPITATION WILL INCREASE OVER THE REMAINDER OF EASTERN WASHINGTON
AND EASTERN OREGON LATER THIS MORNING AND AFTERNOON...MAINLY FROM
THE COLUMBIA BASIN EASTWARD.  THE TWO LOW PRESSURE CENTERS WILL
TRACK EAST THIS AFTERNOON AND TONIGHT WITH PRECIPITATION TAPERING
OFF FROM THE WEST.  BY SUNRISE ON SUNDAY...PRECIPITATION WILL MAINLY
BE CONFINED TO WALLOWA COUNTY.  A SHORTWAVE RIDGE WILL FOLLOW FOR
DRY CONDITIONS SUNDAY AFTERNOON THROUGH MONDAY.  TEMPERATURES WILL
REBOUND BACK TO NORMAL WITH HIGHS IN THE 60S MOUNTAINS AND 70S
ELSEWHERE AND LOWS IN THE 30S MOUNTAINS AND 40S ELSEWHERE.

SURFACE HIGH PRESSURE BUILDING WEST OF THE CASCADES WILL RESULT IN A
TIGHT PRESSURE GRADIENT OVER MOST OF WASHINGTON AND OREGON.  WINDS
WILL RANGE FROM 15-25 MPH OVER MOST OF THE AREA...AND THERE WILL BE
VERY WINDY CONDITIONS IN THE KITTITAS VALLEY AND THE EASTERN
COLUMBIA RIVER GORGE.  THE 12-KM NAM SHOWS A 10MB DIFFERENCE BETWEEN
SEA AND GEG AND A 12.5MB DIFFERENCE BETWEEN PDX AND GEG.  WILL ISSUE
A WIND ADVISORY FOR THE KITTITAS VALLEY AND THE EASTERN COLUMBIA
RIVER GORGE FROM 10 AM TODAY THROUGH 10 PM TONIGHT.  BELIEVE LOCAL
WINDS IN THE 25-35 MPH CAN BE EXPECTED IN THE LOWER COLUMBIA BASIN
AND BLUE MTN FOOTHILLS THIS AFTERNOON.  WILL MENTION THIS IN A
GRAPHICAL WEATHER STORY AND THE HWO.  WISTER

LONG TERM...MONDAY NIGHT THROUGH FRIDAY...MAINLY WESTERLY FLOW
ALOFT WILL OCCUR THROUGH MOST OF THE PERIOD. A VERY WEAK MID/UPPER
LEVEL SHORT WAVE WILL RIPPLE ACROSS THE FORECAST AREA LATE MONDAY
NIGHT, TUESDAY, AND TUESDAY NIGHT RESULTING IN A LOW CHANCE OF
SHOWERS IN THE EASTERN MOUNTAINS AS WELL AS ALONG THE FOOTHILLS OF
THE BLUE MOUNTAINS AND ALONG THE EAST SLOPES OF THE CENTRAL
WASHINGTON CASCADES. OTHERWISE, JUST MID AND HIGH LEVEL CLOUDS WILL
STREAM ACROSS THE REGION MONDAY NIGHT THROUGH TUESDAY NIGHT WITH DRY
CONDITIONS, ESPECIALLY IN THE IMMEDIATE LEE OF THE CASCADES DUE TO
SUBSIDENCE PRODUCED BY THE WESTERLY FLOW ALOFT. SUBTLE DIFFERENCES
BETWEEN THE GFS AND ECMWF RUNS MAY INDICATE MODELS ARE HAVING
DIFFICULTY RESOLVING THE TIMING AND SPEED OF THE VERY LOW AMPLITUDE
SHORT WAVES IN THE WESTERLIES OVER THE NORTHEAST PACIFIC SO THERE
ARE SOME DIFFERENCES CREEPING INTO THE WAY THE GFS AND ECMWF ARE
RESOLVING AND HANDLING THE SHORT WAVES AFTER TUESDAY NIGHT. AS SUCH
CONFIDENCE IS LOWER FOR THE FORECAST FOR THE CHANCES FOR MEASURABLE
PRECIPITATION FROM WEDNESDAY THROUGH FRIDAY. THE NEXT SIGNIFICANT
PACIFIC SYSTEM LOOKS TO BE ENTERING THE PACIFIC NORTHWEST ON OR
ABOUT FRIDAY FOR INCREASING CHANCES FOR SHOWERS BY FRIDAY.  POLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  60  44  73  48 /  30  30  10   0
ALW  60  48  73  51 /  50  30  10   0
PSC  67  46  77  50 /  30  20  10   0
YKM  67  45  75  48 /  20  10   0   0
HRI  65  46  76  50 /  30  20   0   0
ELN  62  46  70  47 /  20  10   0   0
RDM  61  33  70  42 /  10  10   0   0
LGD  54  41  66  41 /  50  50  10   0
GCD  55  37  67  40 /  50  20   0   0
DLS  65  48  74  52 /  20  10   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 10 PM PDT THIS EVENING ORZ041.

WA...WIND ADVISORY UNTIL 10 PM PDT THIS EVENING WAZ024-026.

&&

THREAT INDEX
TODAY : GREEN
SUNDAY : GREEN
MONDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

78/78/78
Hazardous weather outlook, Jun 9, 5:04 AM PDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
504 AM PDT SAT JUN 9 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
101215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
504 AM PDT SAT JUN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

STRONG WIND
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     EASTERN COLUMBIA RIVER GORGE OF OREGON

A TIGHT SURFACE PRESSURE GRADIENT WILL SET UP ACROSS EASTERN
WASHINGTON AND EASTERN OREGON. THIS WILL RESULT IN VERY WINDY
CONDITIONS OVER PORTIONS OF THE FORECAST AREA...PARTICULARLY IN THE
KITTITAS VALLEY AND THE EASTERN COLUMBIA RIVER GORGE. A WIND
ADVISORY IS IN EFFECT FOR THESE TWO ZONES FROM 10 AM THIS MORNING
THROUGH 10 PM THIS EVENING. DETAILS CAN BE FOUND IN THE NWS
PRODUCT PDXNPWPDT.

RAIN AND HIGH ELEVATION SNOW SHOWERS WILL CONTINUE TODAY.
PRECIPITATION WILL TAPER OFF FROM THE WEST TONIGHT. WINDS WILL
ALSO DECEASE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A DRY FORECAST IS IN STORE FOR MOST OF THE AREA SUNDAY THROUGH
MONDAY. NO MAJOR WEATHER CONCERNS ARE ANTICIPATED THE REMAINDER OF
THE WEEK...ALTHOUGH A SERIES OF WEAK WAVES WILL BRING A SLIGHT
CHANCE TO A CHANCE OF SHOWERS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS MAY BE REQUESTED DUE TO WINDS TODAY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:47 AM PDTWind AdvisoryPDTGilliam, Sherman, Wasco18 hr

Nearby

Freeze Warnings in Oregon, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.